# SDR DALA2018051503329

- Difficulty date: August 23, 2017
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 72,921 hours, 54,053 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR AT XFS=600 BENT LOWER CHORD.
